| Model Number |
UNIVERS VAULTLOCK GLENOID TRIAL, MEDIUM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 03/06/2025, it was reported by a sales representative via (b)(4) that an ar-9236-02pp univers vaultlock glenoid trial had 1 of the 2 pegs break off during a case.The patient was not affected.This was discovered during a procedure, with no reported patient harm.Additional information has been requested.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 complaint allegation is confirmed.Visual inspection identified the central post of the univers vaultlock glenoid trial, medium was broken, and the edges were damaged.Functional testing was not performed due to the device's damage.The most likely cause of the reported failure is wear and tear from the extended time in the field.